# SDR ASAA2014092509233

- Difficulty date: September 25, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 3,799 hours, 1,201 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM HAS NO PROMPT ON ACARS MENU AND IS INOPERATIVE.  ACFT GROUNDED. ACCOMPLISHED ACARS-SATCOM INTERFACE TEST.  LINK STATUS OK AND WEATHER REQUEST RETURNED SUCCESSFULLY, IAW AMM 23-15-00/501.  ONE CIRCUIT BREAKER OPENED AND ONE CIRCUIT BREAKER CLOSED.
